Jump to content
CrazyBoards.org

The imaginary music is back, and it's brought voices this time


Recommended Posts

I stopped taking Effexor XR because I would hear imaginary music day and night. I would drink to try and escape it. I've been off the booze for 5 days and planning on staying that way. Early this morning I woke to hear two men talking outside my window, I was still dragging myself from Seroquel sleep so I don't recall what they were talking about...looked out..no one was there. I was spoooked and walked around the outside with a flash light. Nothing.

This morning while at my computer, I suddenly heard two people (at least) just out side the window...This time the woman was saying "well it has to be around here some place..." The guy said "Well I can't find it"...and they seem to be walking away...now, my dogs bark at everything, but they were all sleeping peacefully. I ran outside anyway...no one. At sometime after 10:00 I started hearing what sounded like a childrens musical toy...and it is still going on...the volumn never changes. Sometimes it will be the same "song" for several days, sometimes it changes just like a radio station, but always just low enough that I can't make out the words, though the style of music (country, golden oldies,pop etc.) changes. I have been everywhere hunting the music, but I know I'll never find it. I don't like the esculation to hearing people. I'm very hyper vigilant and people scare me, especially when they are invading my space.

I don't even know how to begin to tell my therapists about this, but it's got me really scared and I'm stuck between a panic attack and total dissociation.

This is really stupid

Link to comment
Share on other sites

It's not stupid just something you can't pin down. Print this and show it to him/her or read it to him/her. You may need to have a medicine tweak. Seroquel does cause some major weirdness in the form of dreams and such but still call your doc and let him/her know what's up. call now even and leave a message.

lilie

Link to comment
Share on other sites

I agree with lilie. I think you have summed it up pretty well in your post. Show that to your therapist/p-doc and seek advice. You may need a med adjustment or change.

How much seroquel are you on? Have you been diagnosed with any sort of psychosis before?

Link to comment
Share on other sites

  • 3 weeks later...

Chimpmaster, sorry for the late reply. I'm currently on 400 mg. of Seroquel a day. It helps me to think straight and deals with some of my paranoid interpratations of what people are saying. It slows down my chaotic thoughts, but I'm still hearing things dammit. I sometimes think I'm seeing things, mostly bugs...sometimes I have tactile hallucinations of some one touching me or of bugs crawling on me. When I was being seen by the state mental health people, I took a q&a type test and one of the things that I was diagnosed with is schizoaffective disorder. My state tdoc, said it didn't seem like I had it to him and mostly focused on my then dx of BPD. Since I've got on disability, The new tdocs have decided that my main problem is PTSD. I've been refered by my Pdocs to another pdoc with a nurse practitioners degree to see if we can do something about my psychotic symptoms. I called and left a message this morning but he hasn't got back in touch with me yet.

;) This morning it was several hours of sirens wailing in the near distance that did not exist to any body but me. I won't bore you all with my on going slide into full barking madness.

Link to comment
Share on other sites

Chimpmaster, sorry for the late reply. I'm currently on 400 mg. of Seroquel a day. It helps me to think straight and deals with some of my paranoid interpratations of what people are saying. It slows down my chaotic thoughts, but I'm still hearing things dammit. I sometimes think I'm seeing things, mostly bugs...sometimes I have tactile hallucinations of some one touching me or of bugs crawling on me. When I was being seen by the state mental health people, I took a q&a type test and one of the things that I was diagnosed with is schizoaffective disorder. My state tdoc, said it didn't seem like I had it to him and mostly focused on my then dx of BPD. Since I've got on disability, The new tdocs have decided that my main problem is PTSD. I've been refered by my Pdocs to another pdoc with a nurse practitioners degree to see if we can do something about my psychotic symptoms. I called and left a message this morning but he hasn't got back in touch with me yet.

;) This morning it was several hours of sirens wailing in the near distance that did not exist to any body but me. I won't bore you all with my on going slide into full barking madness.

Talk with your dr about the seroquel dosage. An increase may help a lot. Sometimes even just an extra 100-200mg/day makes a big difference.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...